Публикация №9053

Название публикацииSOME NEW DEVELOPMENTS IN THE THEORY OF PATH INTEGRALS, WITH APPLICATIONS TO QUANTUM THEORY
Название на другом языке
Тип публикацииСтатья
ИзданиеJOURNAL OF STATISTICAL PHYSICS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2004
Том115
Номер1
ГлаваНе задан
Страницы191-215
АннотацияНе задан
АвторыAlbeverio Sergio
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1997) CONTINUOUS QUANTUM MEASUREMENT: LOCAL AND GLOBAL APPROACHES

(1996) REPRESENTATION OF THE SOLUTIONS OF THE BELAVKIN QUANTUM MEASUREMENT EQUATION BY A RIGOROUS VERSION OF THE MENSKI FUNCTIONAL INTEGRATION FORMULA